edoc

Renormalized solutions of the 2D Euler equations

Crippa, Gianluca and Spirito, Stefano. (2015) Renormalized solutions of the 2D Euler equations. Communications in mathematical physics, 339 (1). pp. 191-198.

[img]
Preview
PDF - Accepted Version
314Kb

Official URL: http://edoc.unibas.ch/40173/

Downloads: Statistics Overview

Abstract

In this paper we prove that solutions of the 2D Euler equations in vorticity formulation obtained via vanishing viscosity approximation are renormalized.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Springer
ISSN:0010-3616
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:30 Jun 2016 11:00
Deposited On:05 Apr 2016 09:22

Repository Staff Only: item control page